# SDR AALA202103299014

- Difficulty date: March 11, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 17,592 hours, 6,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON LOWER SILL AT S23L BETWEEN FR66 AND FR68, REPLACED SILL PER SRM 51-42-11-801, 51-72-11-911-001 AND DRAWING D53480505
